MAUDE Adverse Event Report: LENSAR, INC LENSAR LASER SYSTEM-FS 3D

LENSAR, INC LENSAR LASER SYSTEM-FS 3D
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the system data shows that the laser capsulorhexis and fragmentation was completed without issue and laser found to have functioned as designed.An unidentified underlying patient condition may have caused or contributed to the reported capsule rupture.No further clinical follow up.
 
Event or Problem Description
On 06/27/2024, it was reported to lensar customer service that dr.(b)(6) had capsule rupture on patient id (b)(6) on (b)(6) 2024.The brake was right after lensar treatment, and he had to implant the iol into the sulcus.

Brand Name
LENSAR LASER SYSTEM-FS 3D
Common Device Name
LENSAR LASER SYSTEM-FS 3D
Manufacturer (Section D)
LENSAR, INC
2800 discovery drive ste.100
orlando FL 32826
Manufacturer (Section G)
LENSAR, INC
2800 discovery drive ste. 100
orlando FL 32826
MDR Report Key19792204
Report Number3009026057-2024-00030
Device Sequence Number15267032
Product Code OOE
UDI-Device Identifier00867744000112
UDI-Public010086774400011211210927
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00013-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown